|DRUGS INDEX | MANUFACTURERS INDEX | ANATOMY | GEOGRAPHY | USA STATISTICS | CHINA STATISTICS | RELIGION | JOBS|
Women's Tylenol Menstrual Relief Caplets (McNeil Consumer)
- Drugs index
Each Women's Tylenol® Menstrual Relief Caplet contains acetaminophen 500 mg and pamabrom 25 mg.
Women's TYLENOL® Menstrual Relief Caplets contain a clinically proven analgesic-antipyretic and a diuretic. Maximum allowable non-prescription levels of acetaminophen and pamabrom provide temporary relief of minor aches and pains due to cramps, headache, and backache and water retention, weight gain, bloating, swelling and full feeling associated with the premenstrual and menstrual periods. Acetaminophen is equal to aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with aspirin containing products. Acetaminophen produces analgesia by elevation of the pain threshold. Pamabrom is a diuretic which relieves water retention.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do not use
Stop use and ask a doctor if
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.